S. Abbasbandy, J. J. Nieto, M. Alavi, Tuning of reachable set in one dimensional fuzzy differential inclusions, Chaos, Solitons & Fractals. 26 (2005), 1337-1341.
 S. Abbasbandy, T. Allaviranloo, O. Lopez-Pouso, J.J. Nieto, Numerical methods for fuzzy differential inclusions, Computers & Mathematics with Applications. 48 (2004), 1633-1641.
 S. Abbasbandy, M. Otadi, Numerical solution of fuzzy polynomials by fuzzy neural network, Appl. Math. Comput. 181 (2006), 1084-1089.
 S. Abbasbandy, M. Otadi, M. Mosleh, Numerical solution of a system of fuzzy polynomials by fuzzy neural network, Inform. Sci. 178 (2008), 1948-1960.
 G. Alefeld, J. Herzberger, Introduction to Interval Computations, Academic Press, New York, 1983.
 T. Allahviranloo, E. Ahmady, N. Ahmady, Nth-order fuzzy linear differential eqations, Inform. Sci. 178 (2008), 1309-1324.
 T. Allahviranloo, N. A. Kiani, M. Barkhordari, Toward the existence and uniqueness of solutions of secondorder fuzzy differential equations, Inform. Sci. 179 (2009), 1207-1215.
 T. Allahviranloo, N. A. Kiani, N. Motamedi, Solving fuzzy differential equations by differential transformation method, Inform. Sci. 179 (2009), 956-966.
 B. Bede, S. G. Gal, Generalizations of the differentiability of fuzzy number value functions with applications to fuzzy differential equations, Fuzzy Sets and Systems. 151 (2005), 581-599.
 B. Bede, I. J. Rudas, A. L. Bencsik, First order linear fuzzy differential eqations under generalized d